IF I remember correctly, you're tapering? or have you quit? I know when I'm wding I have a extremely sensetive nose. Plus I have this smell and/or taste that's awful. I read someones post that it was the toxins working their way out. Made sense to me. So when I get that nasty smell or taste, I know the levels are working their way down. I go brush my teeth, chew gum, etc. Nothing tastes right, but it also keeps me from drinking so many diet sodas lol. Hope this helps and I'm not just ramblin'. lol
Weird. I get funny smells that I have always joked about a olfacory hallucinations. Somebody suggested sinuses/post nasal drip. Don't know what it has to do with and don't know that I can say exactly what smell it is but it annoys me to no end!!
Hey...yes i am tapering..but this has been going on before i even started...strange ..oh well..i just thought that since i was on the cumputer i might through it out there and see if anyone else has had this...it actually in my body...not around me...one time a friend said she actually smelt it one time when she was with me....oh well..thanks for you post...i just brought it up , because last night it came back for a few hours...weird huh???...as many pills as i was taking , i wouldnt be surprised if it was the drugs!!!!....
i tried to answer this on your other post
mention it to the urologist next time you see him . I would not worry yourself to much....
oh and to answer your question...i havent quit yet....i wish...i am still tapering...got a way to go....thanks for asking...but you know what when i do quit i am thinking about getting a billboard and letting everyone know...believe me..you and everyonew else will know when i get off this stuff..(cant wait)..maybe by then they will have invented a way to yell yipee through the computer! ha ha haow are you doing??